# SDR VNAA0607004

- Difficulty date: July 5, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 5,684 hours, 5,716 cycles
- Engine: Ge CF343B1
- Engine time: 5,684 hours, 5,716 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT ENGINE RED CAS MESSAGE -LOW OIL PRESSURE-.  CREW ELECTED TO DIVERT TO BNA.  LANDING WAS NORMAL AND WITHOUT INCIDENT.  MAINTENANCE SERVICED ENGINE OIL AND PERFORMED OPERATIONAL CHECKS.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
